Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from asthma. Prescribed seretide evohaler, aerolin, weakness, dizziness. Cure for asthma?

Respected sir, i have problem of asthma. medical specialist has advised me Seretide evohaler( salmeterol + fluticasone propionate )25/250mcg and Aerolin( salbutamol ) 100mcg. i am using these since last week. but i am feeling weakness and dizziness .and when i use it i feel like my ears are heavy and feel numbness. i need your kind advise please. regards
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
I am not able to judge Because you have not written history
Since how many years you are sufferingThe exact diagnosis and advice for cUre can be wored out after your full history in detals
These inhalers are to control the symptomps
According to your signs and symptomps Aerolin can cause week ness
You can add tab singular 10 mgm tds
and fexofenadine 120 mg once a day to clear ear symptomps
take for 2 - 3 week
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor